Does the fact that mononessa has lower hormones increase or decrease the liklyhood it will give you acne?
some of the pills for birth control do help to decrease the likelyhood of acne, this is why some women are given them, I suppose it does depend on the level of hormones in the pill. It is all to do with the oestregen and progesterone, this is really something your doctor should discuss with you, to ensure you get the right kind of pill for you, that does not make you increase in weight or affect your skin condition, to gain weight whilst taking the pill is not healthy or right and the pill should not be causing you major skin problems. I suggest you go back and see your doctor, if these pills do not suit you.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 9 answers
Posted 6 May 2010 • 1 answer
Posted 22 Jul 2014 • 2 answers
Posted 2 Aug 2014 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer